Jump to content

TMI - About Poo. Anyone? Anyone?


blueheron
 Share

Recommended Posts

Hi all:

 

I am in fullblown withdrawal right now, and have been reading these threads, which are enormously helpful. I've been stricken with nocturia (night peeing). I always get up once, or even twice, but lately it's been six or seven times a night with no more liquid being consumed. However, I still feel bloated -- belly distention, rings still tight on fingers.

 

But now, I'm waking up to move my bowels several times a night. Not diarrhea, just the sort of BMs I would be proud of during the day. Is this something anyone out there has experienced? I'm pooing five or six times a day now, if you count the night poo. Big full healthy movements, but half of them are at night!

 

I hope this is some good, cleansing thing, and not something that should worry me. :blink:

 

Blue Heron

11 Years on Lexapro/Celexa, Tapered Using Wellbutrin, Medication-Free April 2012.

Link to comment
Share on other sites

If you read my intro topic, I was there too. I would say its part of the anxiety & panic response in early withdrawal times. Your fight or flight mechanics in your nervous system make you empty your bowels to prepare for battle or fleeing predators. Perhaps so you can run faster or leave a diversion.

 

Mine calmed down to "regular" though I went through a loose bowels & barfing fit in early withdrawal too.

Link to comment
Share on other sites

I haven't experienced anything like that. You are àt risk of dehydration and electrolyte imbalances which are very serious complications.

Please be very cautious.

Pristiq tapered over 8 months ending Spring 2011 after 18 years of polydrugging that began w/Zoloft for fatigue/general malaise (not mood). CURRENT: 1mg Klonopin qhs (SSRI bruxism), 75mg trazodone qhs, various hormonesLitigation for 11 years for Work-related injury, settled 2004. Involuntary medical retirement in 2001 (age 39). 2012 - brain MRI showing diffuse, chronic cerebrovascular damage/demyelination possibly vasculitis/cerebritis. Dx w/autoimmune polyendocrine failure.<p>2013 - Dx w/CNS Sjogren's Lupus (FANA antibodies first appeared in 1997 but missed by doc).

Link to comment
Share on other sites

  • Moderator Emeritus

I went through something like that when I first got off of Lexapro - frequent bowel movements but starting in the afternoon and continuing until bedtime. I called it the "Lexapro Trots". I've been off of the drug four months and I'd guess that particular symptom started going away about six weeks ago. It took a while, but I'm now back to normal in that regard.

 

I think Lexapro threw my entire system off. I still feel lousy in the mornings, mostly due to light sensitivity, stuffed sinuses, and tinnitus, but all of that is getting better off and on, so I expect it will all go away in time.

Psychotropic drug history: Pristiq 50 mg. (mid-September 2010 through February 2011), Remeron (mid-September 2010 through January 2011), Lexapro 10 mg. (mid-February 2011 through mid-December 2011), Lorazepam (Ativan) 1 mg. as needed mid-September 2010 through early March 2012

"Never attribute to malice that which is adequately explained by stupidity." -Hanlon's Razor


Introduction: http://survivingantidepressants.org/index.php?/topic/1588-introducing-jemima/

 

Success Story: http://survivingantidepressants.org/index.php?/topic/6263-success-jemima-survives-lexapro-and-dr-dickhead-too/

Please note that I am not a medical professional and my advice is based on personal experience, reading, and anecdotal information posted by other sufferers.

 

Link to comment
Share on other sites

BH...

 

Whenever I have decreased the dose of one of the drugs....You got it....I was in the bathroom. SSRI's affect my intestines big time.

 

I read once that we have serotonin in our intestinal track. Not sure if that is true, however I have spent many a day in the bathroom and yes....voiding many times during the night. All from WD, lowering doses, changing the slightest thing with this stuff.

 

Hugs

Intro: http://survivingantidepressants.org/index.php?/topic/1902-nikki-hi-my-rundown-with-ads/

 

Paxil 1997-2004

Crossed over to Lexapro Paxil not available

at Pharmacies GSK halted deliveries

Lexapro 40mgs

Lexapro taper (2years)

Imipramine

Imipramine and Celexa

Now Nefazadone/Imipramine 50mgs. each

45mgs. Serzone  50mgs. Imipramine

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy